HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sexual Health - Teens (http://www.healthboards.com/boards/sexual-health-teens/)
-   -   Headaches after masturbation (http://www.healthboards.com/boards/sexual-health-teens/894937-headaches-after-masturbation.html)

Daniel112 03-28-2012 04:22 PM

Headaches after masturbation
 
Im 17 years old and experiencing terrible headaches and feeling sick for up to 5 days after I ejactulate from masturbation, the sick feeling will go after the first day and the headaches gradually go down through the days. Anyone help? Oh yeah and panadol wont work

Kszan 03-28-2012 06:04 PM

Re: Headaches after masturbation
 
My ex boyfriend used to get weird migranes like that. He saw the doctor and got some Midrin and it helped. He said it eventually made it go away all together. But he was in his late 20s or early 30s at the time.

I think you should go see a doctor because I have a feeling that the people here won't be able to help you.

Daniel112 03-28-2012 06:09 PM

Re: Headaches after masturbation
 
Yeah I need to goto the doctor but its hard for someone like me, being shy to get the courage to go to the doctors and talk about that. Also, whats midrin?

Vanilla Kiss 03-29-2012 05:20 PM

Re: Headaches after masturbation
 
Hello, what you are experiencing is the cause of sudden severe headaches associated with orgasm is thought to be the abrupt increase in blood pressure associated with orgasm which causes the blood vessels in the brain to dilate and increasing intracranial pressure. Usually these headaches resolve as blood pressure returns to normal. Midrin is a pain reliever. It is used to treat migraine or tension headaches.


All times are GMT -7. The time now is 10:43 PM.